# SDR QXEA200602960

- Difficulty date: November 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 12,671 hours, 12,746 cycles
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 180140
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2392: FLIGHT ATTENDANT REPORTS LT COFFEMAKER IS MAKING SPARKING ELECTRICAL SOUNDS AND BOILING THE WATER INSIDE.  MAINTENANCE REMOVED AND REPLACED LT COFFEMAKER WITH NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
